Holonomic systems of Clairaut type

Shyuichi Izumiya, Yasuhiro Kurokawa

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


We give a generic classification of holonomic systems with classical complete solutions under the equivalence relation given by the group of point transformations in the sense of Sophus Lie. The normal forms are represented by a sort of divergent diagrams of map germs.

Original languageEnglish
Pages (from-to)219-235
Number of pages17
JournalDifferential Geometry and its Applications
Issue number3
Publication statusPublished - 1995 Sep
Externally publishedYes


  • The Clairaut equation
  • complete solutions
  • singular solutions

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics


Dive into the research topics of 'Holonomic systems of Clairaut type'. Together they form a unique fingerprint.

Cite this